# SDR F3LA2017091900225

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-111
- Aircraft serial: 1781
- Aircraft time: 57,683 hours, 24,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Part time: 56,143 hours, 23,823 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD POWER SUPPLY FAILED TO TEST AT 10WL.   REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-38, PB401. OPS CHECKED GOOD.
